How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 45300
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I suffer disness in afternoos i have copd, blood pressure

This answer was rated:

i suffer disness in afternoos i have copd
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: blood pressure tablet
JA: Is this consistent, or is there some fluctuation in blood pressure?
Customer: on starts in afternoons
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Hi,
This dizziness can certainly be related to the blood pressure medicine.
Please get your blood pressure checked when you are having dizziness,
That should help in deciding the cause of dizziness...
Please remember to leave a positive rating if you found the answer helpful as this is the only way we are compensated for the time and effort spent answering your question,
You can always get back for any clarifications even after rating me,
Warm regards
Customer: replied 11 days ago.
i dont think its blood pressure tablet

Hello I'm Dr Chip

The other expert opted out of the question

How long has this been going on and have you had any tests or studies to evaluate it?

Customer: replied 11 days ago.
Not yet

Any other symptoms like headache, earache, sinus pressure?

Customer: replied 11 days ago.
No

This is probably what's known as benign paroxysmal positional vertigo which is an inner ear inflammation problem

A medication like meclizine can help with that

But you need to see your doctor for an exam to determine that's what it is and not something like a tumor of your auditory nerve or an electrolyte imbalance

Please let me know if you need any more information

Customer: replied 10 days ago.
Thank you

My pleasure and call on me anytime

Please remember to rate my service to you

Customer: replied 10 days ago.
10

You need to click on the 5 star excellent rating icon at the top of this page

Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 45300
Experience: 20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
Dr. Chip and other Medical Specialists are ready to help you